Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 25, NWS Tulsa, OK

March 9, 20064 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 9, 2006, 1:40 AM CST for 4 counties in Oklahoma. It was in force for 61 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2006, 1:40 AM CST (07:40 UTC)
Expired
Mar 9, 2006, 2:41 AM CST
In force
61 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Adair County, OK, Cherokee County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 54 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 2:07 AM CSTTSTM WND DMG3 S Sallisaw, OKSOUTH END OF TRAILOR HOME ROTATED TO THE EAST OFF ITS FOUNDATION AND ROOF BLOWN OFF. SEVERAL LARGE AND SMALL TREES DOWN. NO INJURIES. TRAILOR LOCATED IN WILDHORSE MOUNTAIN ESTATES.
Mar 9, 2:10 AM CSTTSTM WND DMGTahlequah, OKSOME POWER LINES DOWN IN TOWN
Mar 9, 2:10 AM CSTHAIL 0.88Tahlequah, OK
Mar 9, 2:11 AM CSTTSTM WND DMG1 S Marble City, OKTREES DOWN
Mar 9, 2:12 AM CSTTSTM WND DMGPanama, OKSIDING BLOWN OFF POST OFFICE
Mar 9, 2:18 AM CSTTSTM WND GST 60Panama, OK
Mar 9, 2:18 AM CSTHAIL 0.88Panama, OK
Mar 9, 2:19 AM CSTHAIL 0.883 W Stilwell, OK
Mar 9, 2:25 AM CSTTSTM WND DMGCameron, OKTREES AND TREE LIMBS DOWNED WINDS ESTIMATED AT 60 MPH.
Mar 9, 2:25 AM CSTHAIL 1Cameron, OK1 INCH HAIL REPORTED IN DOWN
Mar 9, 2:30 AM CSTHAIL 0.75Rock Island, OKALSO WINDS ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 11:42 PM CSTTornado WatchSPC6 hr
Mar 9, 1:14 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 090741
SVRTSA
OKC001-021-079-135-090900-
/O.NEW.KTSA.SV.W.0025.060309T0740Z-060309T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
140 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 300 AM CST

* AT 138 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DESTRUCTIVE WINDS TO 80 MPH. SIREN ACTIVATION IS SUGGESTED. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 23 MILES
  SOUTHWEST OF HULBERT TO 21 MILES WEST OF VIAN TO 23 MILES NORTHWEST
  OF FANSHAWE TO 29 MILES SOUTHWEST OF FANSHAWE...MOVING NORTHEAST AT
  55 MPH. THIS STORM HAS A HISOTRY OF PRODUCING DAMAGING WINDS TO
  75 MPH

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VIAN...
  HULBERT...FANSHAWE...COOKSON...TAHLEQUAH...MARBLE CITY...
  SALLISAW...BOKOSHE...BUNCH...ELDON...BRUSHY...WISTER...GANS...
  PROCTOR...PANAMA...HOWE...HEAVENER...SPIRO...MULDROW...CHRISTIE...
  POTEAU...MARIETTA...STILWELL...BARON...ROLAND...CAMERON...SHORT...
  WESTVILLE AND POCOLA.

THIS IS A DANGEROUS STORM. STAY INDOORS AND AWAY FROM WINDOWS 
UNTIL THE STORM HAS PASSED.

LAT...LON 3602 9524 3581 9524 3549 9506 3532 9484
      3471 9505 3480 9446 3546 9446 3577 9446
      3613 9458

$$
2 follow-up statements
000 
WWUS54 KTSA 090805
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CST THU MAR 9 2006

OKC001-021-079-135-090900-
/O.CON.KTSA.SV.W.0025.000000T0000Z-060309T0900Z/
CHEROKEE OK-ADAIR OK-SEQUOYAH OK-LE FLORE OK-
204 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 AM CST FOR LE
FLORE...SEQUOYAH...ADAIR AND CHEROKEE COUNTIES...

AT 158 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. SIREN ACTIVATION IS SUGGESTED. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES SOUTH
OF LOST CITY TO 4 MILES SOUTHWEST OF SALLISAW TO FANSHAWE...MOVING 
EAST AT 45 MPH. 

THE STORM HEADED FOR POTEAU MAY PRODUCE TENNIS SIZE HAIL.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COWLINGTON...
GANS...TAHLEQUAH...WISTER...BRUSHY...PANAMA...SHADY POINT...
MULDROW...BUNCH...POTEAU...SPIRO...HODGEN...HOWE...ELDON...
SCULLYVILLE...HEAVENER...COTTONWOOD...ROLAND...CAMERON...BRADEN...
PROCTOR...POCOLA...ROCK ISLAND...MARIETTA...STILWELL...SHORT...
CHRISTIE...BARON...BALLARD AND WESTVILLE.

LAT...LON 3602 9524 3581 9524 3549 9506 3532 9484
      3471 9505 3480 9446 3546 9446 3577 9446
      3613 9458

$$
000 
WWUS54 KTSA 090841
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
240 AM CST THU MAR 9 2006

OKC001-021-079-135-090850-
/O.CAN.KTSA.SV.W.0025.000000T0000Z-060309T0900Z/
CHEROKEE OK-ADAIR OK-SEQUOYAH OK-LE FLORE OK-
240 AM CST THU MAR 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...SEQUOYAH...ADAIR
AND CHEROKEE COUNTIES HAS BEEN CANCELLED...

STRONG THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE 
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY 
WINDS AND SMALL HAIL ARE STILL POSSIBLE.

LAT...LON 3602 9524 3581 9524 3549 9506 3532 9484
      3471 9505 3480 9446 3546 9446 3577 9446
      3613 9458

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 12:46 AM CST, 54 minutes earlier.

Area forecast discussion, Mar 9, 12:46 AM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CST THU MAR 9 2006

.MESOSCALE UPDATE...
AT MIDNIGHT A SURFACE BOUNDARY EXTENDED ACROSS SOUTHEAST OKLAHOMA
FROM NORTHERN MCCURTAIN COUNTY...TO JUST NORTH OF HUGO AND ON WEST
TO NEAR ARDMORE.  SOUTH OF THE BOUNDARY ACROSS NORTH TEXAS THE SURFACE
WIND WAS SOUTH-SOUTHEASTERLY AND GUSTING TO BETWEEN 30 AND 40 MPH.

THROUGH 08Z THE GREATEST SURFACE PRESSURE FALLS WILL MOVE INTO
SOUTHEAST OKLAHOMA AND THE DRY LINE WILL BEGIN TO ACCELERATE
EAST WITH ADDITIONAL THUNDERSTORMS DEVELOPING DEVELOPING OVER
NORTH TEXAS THAT WILL MOVE INTO SOUTHEAST OKLAHOMA LATER TONIGHT.

THE ENVIRONMENT ACROSS SOUTHEAST OKLAHOMA WILL BE VERY CONDUCIVE
TO SUPERCELL STORMS OVERNIGHT WITH AN ATTENDENT TORNADO RISK.  AT 06Z
THE 0 TO 1 KM HELCITY WAS BETWEEN 300 AND 400 M2/S2.

THE CURRENT STORMS OVER SOUTH-CENTRAL OKLAHOMA ARE LIFTING NORTH OF
THE SURFACE BOUNDARY AND SHOULD BECOME INCREASINGLY ELEVATED AS THEY
APPROACH OUR WARNING AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 8, 11:37 PM CST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CST WED MAR 8 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091745-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1137 PM CST WED MAR 8 2006

...A LATE-NIGHT TORNADO EPISODE IS POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....ALONG AND SOUTH OF I-44 IN OKLAHOMA AND ALL OF
			NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET....AFTER 3AM.

	AREA AT GREATEST RISK...LE FLORE...PUSHMATAHA...
			AND CHOCTAW COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST-CENTRAL ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF I-44 IN OKLAHOMA AND
			AND ALL OF NORTHWEST AND WEST CENTRAL ARKANSAS.

DISCUSSION...
A SURFACE BOUNDARY WAS DEVELOPING ACROSS SOUTHWEST ARKANSAS...FAR SOUTHEAST
OKLAHOMA AND NORTH TEXAS.  AS A STRONG UPPER-LEVEL SYSTEM SWEEPS OUT
INTO THE PLAINS OVERNIGHT A PRIMARY LOW PRESSURE SYSTEM WILL MOVE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  A SECONDARY SMALL SCALE LOW
CENTER IS EXPECTED TO TRACK DOWN THE BOUNDARY ACROSS FAR SOUTHEAST OKLAHOMA.
THE ATMOSPHERE IS EXPECTED TO BECOME INCREASINGLY UNSTABLE TONIGHT AHEAD
OF THE SURFACE LOWS AND WIND PROFILES WILL BE VERY FAVORABLE FOR SEVERE
THUNDERSTORMS.

WIDESPREAD THUNDERSTORM ACTIVITY WILL OCCUR IN THE REGION OVERNIGHT WITH
SUPERCELLS AND LINE SEGMENTS.  LARGE HAIL AND DAMAGING WINDS WILL OCCUR
WITH THE STORMS.

IF THE SOUTHERN BOUNDARY CONTINUES TO EXIST OVERNIGHT...IT WOULD BECOME
THE FOCUS FOR LONG-LIVED SUPERCELL STORMS WITH THE RISK OF A STRONG
TORNADO.  ANY SHIFT EITHER NORTH OF SOUTH OF THIS BOUNDARY WILL ALSO
SHIFT THE GREATEST TORNADO THREAT AND ALL INTERESTS SHOULD MONITOR
THE EVOLUTION OF THIS SITUATION CLOSELY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD BE READY OF AN EXTENDED
PERIOD OF ACTIVATION TONIGHT AND BE READY FOR THE POSSIBILITY OF A
SIGNIFICANT SEVERE WEATHER EPISODE.

AREA FORECAST DISCUSSIONS FROM THIS OFFICE WILL CONTINUE TO DETAIL THE
EXPECTED POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK WILL CONTINUE INTO THURSDAY...BOTH WITH
ONGOING MORNING THUNDERSTORMS AND WITH ANY THUNDERSTORMS WHICH
DEVELOP IN THE AFTERNOON. ANY AFTERNOON THUNDERSTORMS WILL PRIMARILY
BE A HAIL THREAT.

THE NEXT STRONG STORM SYSTEM APPROACHES DURING THE WEEKEND WITH
CONTINUED THUNDERSTORM CHANCES...WHILE STRONG SOUTHERLY WINDS
TYPICAL OF SPRINGTIME FUEL FIRE WEATHER CONCERNS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ACTIVE WEATHER PATTERN WILL CONTINUE...AND LATER FORECASTS SHOULD
CONTINUE TO BE CLOSELY MONITORED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 8, 9:54 PM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 PM CST WED MAR 8 2006

ARZ029-OKZ049-076-090430-
LE FLORE OK-PUSHMATAHA OK-SEBASTIAN AR-
954 PM CST WED MAR 8 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE AND PUSHMATAHA

AT 954 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM HARTFORD TO 11 MILES SOUTH OF KOSOMA...MOVING
NORTHEAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 8, 10:28 PM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CST WED MAR 8 2006

OKZ049-090445-
PUSHMATAHA OK-
1028 PM CST WED MAR 8 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     EASTERN PUSHMATAHA

AT 1028 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF ALBION TO 4 MILES NORTHEAST OF
SOBOL...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SOBOL AND ALBION.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 12:30 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CST THU MAR 9 2006

OKZ066-071-073-090700-
MCINTOSH OK-OKMULGEE OK-PITTSBURG OK-
1230 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND PITTSBURG

AT 1230 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF BRYANT TO 17 MILES NORTHWEST OF
ASHLAND TO 39 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...
ERAM...EUFAULA...CHECOTAH...HANNA...VERNON...RAIFORD...VIVIAN...
STIDHAM...ONAPA...PIERCE...HITCHITA...RENTIESVILLE...MCALESTER...
KIOWA...PITTSBURG...BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...
INDIANOLA...CANADIAN AND COUNCIL HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 12:40 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CST THU MAR 9 2006

OKZ064-090715-
CREEK OK-
1240 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 1240 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHAMROCK...
DRUMRIGHT AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 9, 1:28 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
128 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     TSTM WND GST     5 S SAVANNA             34.76N 95.84W
03/09/2006  E78 MPH          PITTSBURG          OK   STORM CHASER

&&

JDS
Local storm report, Mar 9, 1:33 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     4 S MCALESTER           34.88N 95.77W
03/09/2006  M59.00 MPH       PITTSBURG          OK   MESONET

&&

FSP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:39 PM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Mar 8, 9:22 PM CSTSevere Thunderstorm WarningTSAChoctaw28 min
Mar 8, 10:45 PM CSTSevere Thunderstorm WarningTSALeFlore60 min
Mar 8, 11:12 PM CSTTornado WarningTSALeFlore33 min
Mar 9, 12:52 AM CSTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 9, 1:17 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee73 min
Mar 9, 2:06 AM CSTTornado WarningTSALeFlore32 min
Mar 9, 4:00 AM CSTSevere Thunderstorm WarningTSAHaskell32 min
Mar 9, 4:15 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah35 min
Mar 9, 12:09 PM CSTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg66 min
Mar 9, 12:52 PM CSTSevere Thunderstorm WarningTSASequoyah53 min
Mar 9, 1:06 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee54 min
Mar 9, 1:46 PM CSTSevere Thunderstorm WarningTSASequoyah14 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.